# SDR REXA97231

- Difficulty date: August 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N304PX
- Make and model: Bag JETSTM3101
- Aircraft serial: 663
- System (JASC): 2450 · AC Power Distribution System
- Part: Batt Contactor
- Part number: A703G1
- Condition: Inop
- Location: Left
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

LEFT GENERATOR FELL OFF LINE IN FLIGHT.  REMOVED AND REPLACED LEFT BATT CONTACTOR.  (M)
